# SDR USAA001309

- Difficulty date: August 22, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 42,485 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL ANGLE CRACKED .5, BS 288 JUST ABOVE RS 11.  REPLACED WITH IDENTICAL PART PER SRM 51-10-02, 51-20-01 AND 51-40-00.  (M)
